# SDR SIMA990262

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391AE
- Make and model: Saab 340B
- Aircraft serial: 340B391
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - AIRCRAFT ARRIVED FOR REPAIR OF HAIL DAMAGE ON LEFT UPPER FUSELAGE SKIN AT STATION 503 BETWEEN SL 1506 AND 1507.  CUT OUT DAMAGED AREA, DEBURRED AND APPLIED ALODINE TO CUT OUT EDGES.  PERFORMED AN EDDY CURRENT INSPECTION WITH NO INDICATIONS OF CRACKS.  FABRICATED TWO EXTERNAL DOUBLERS .050 THICK.  APPLIED ALODINE AND ONE COAT OF EPOXY PRIMER.  INSTALLED DOUBLERS ON AIRCRAFT.  RESTORED SURFACE FINISH.  WORK DONE IAW SAAB REPAIR STATEMENT 72SDS1353 AND SAAB 340 SRM 53-70-10 PAGE 217.  (M)
